Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Sequences generated by iteration

Author: W. J. Thron
Journal: Trans. Amer. Math. Soc. 96 (1960), 38-53
MSC: Primary 40.00
MathSciNet review: 0117462
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    N. G. De Bruijn, Asymptotic methods in analysis, Amsterdam, 1958.
  • J. Karamata, Über das asymptotische Verhalten der Folgen die durch Iteration definiert sind, Srpska Akad. Nauka. Zbornik Radova Mat. Inst. 35(3) (1953), 45–60 (Serbo-Croatian, with German summary). MR 0061160
  • G. Koenigs, Recherches sur les intégrales de certaines équations fonctionnelles, Ann. Sci. École Norm. Sup. (3) 1 (1884), 3–41 (French). MR 1508749
  • G. Polya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, vol. 1, Berlin, 1925.
  • G. Szekeres, Regular iteration of real and complex functions, Acta Math. 100 (1958), 203–258. MR 107016, DOI

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.00

Retrieve articles in all journals with MSC: 40.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society